Space quasiconformal mappings and Neumann eigenvalues in fractal type domains

Show full item record



Permalink

http://hdl.handle.net/10138/307538

Citation

Gol'dshtein , V , Hurri-Syrjänen , R & Ukhlov , A 2018 , ' Space quasiconformal mappings and Neumann eigenvalues in fractal type domains ' , Georgian Mathematical Journal , vol. 25 , no. 2 , pp. 221-233 . https://doi.org/10.1515/gmj-2018-0025

Title: Space quasiconformal mappings and Neumann eigenvalues in fractal type domains
Author: Gol'dshtein, Vladimir; Hurri-Syrjänen, Ritva; Ukhlov, Alexander
Contributor: University of Helsinki, Department of Mathematics and Statistics
Date: 2018-06-01
Language: eng
Number of pages: 13
Belongs to series: Georgian Mathematical Journal
ISSN: 1072-947X
URI: http://hdl.handle.net/10138/307538
Abstract: We study the variation of Neumann eigenvalues of the p-Laplace operator under quasiconformal perturbations of space domains. This study allows us to obtain the lower estimates of Neumann eigenvalues in fractal type domains. The proposed approach is based on the geometric theory of composition operators in connection with the quasiconformal mapping theory.
Subject: 111 Mathematics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
GHSU2018.pdf 470.7Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record